# SDR UALA2012021300862

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 58,935 hours, 8,312 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1110V07003
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG TVBC PIN WAS FOUND RECESSED NOT BROKEN.  NR 2 ENGINE TVBC INDICATOR PIN MISSING.  TVBC VALVE TO BE REPLACED WITHIN 100 FLIGHT HOURS PER MM.  NR 2 ENG TVBC INDICATOR PIN IS PRESENT BUT IS RETRACTED REPLACED VALVE ASSY.
